Solvability of nondensely defined partial functional integrodifferential equations using the integrated resolvent operators

In this work, we study the existence and regularity of solutions for a class of nondensely defined partial functional integrodifferential equations. We suppose that the undelayed part admits an integrated resolvent operator in the sense given by Oka [J. Integral Equations Appl. 7(1995), 193–232.]. W...

Full description

Saved in:
Bibliographic Details
Main Authors: Ezzinbi Khalil
Ghnimi Saifeddine
Format: Serial
Published: 2019
Series:Electronic journal of qualitative theory of differential equations
Kulcsszavak:Integrodifferenciál-egyenlet
doi:10.14232/ejqtde.2019.1.88

Online Access:http://acta.bibl.u-szeged.hu/66355
Description
Summary:In this work, we study the existence and regularity of solutions for a class of nondensely defined partial functional integrodifferential equations. We suppose that the undelayed part admits an integrated resolvent operator in the sense given by Oka [J. Integral Equations Appl. 7(1995), 193–232.]. We give some sufficient conditions ensuring the existence, uniqueness and regularity of solutions. The continuous dependence on the initial data of solutions is also proved. Some examples are provided to illustrate our abstract theory.
Physical Description:1-21
ISSN:1417-3875